# SDR ASAA2020041332637

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,530 hours, 14,979 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NUMBER 2 ENGINE CONTROL LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM TASK 73-00-801 AND ACT TEST PER B737-800 AMM 71-00-00-700-807-F00 TEST 12 AIRCRAFT OK FOR SERVICE.
